Change search
ReferencesLink to record
Permanent link

Direct link
Frobenius-infinity invariants of homotopy Gerstenhaber algebras
Stockholm University, Faculty of Science, Department of Mathematics.
2001 (English)In: Duke Mathematical Journal, ISSN 0012-7094, Vol. 105, no 3, 411- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 105, no 3, 411- p.
Keyword [en]
mirror symmetry, gerstenhaber algebras, deformation theory
National Category
URN: urn:nbn:se:su:diva-12733OAI: diva2:179253
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2011-01-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Merkulov, Sergei
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link